DocumentCode
1255566
Title
Generalised mathematical model for raindrop size distribution (RSD) for application in radiowave propagation and meteorological studies
Author
Sarkar, Subir Kumar
Volume
33
Issue
10
fYear
1997
fDate
5/8/1997 12:00:00 AM
Firstpage
895
Lastpage
897
Abstract
A generalised mathematical model for the raindrop size distribution (RSD) is presented. The model RSD is compared with the observed RSD over some tropical stations. The rain attenuation, computed from the model is also discussed
Keywords
drops; radiowave propagation; rain; tropospheric electromagnetic wave propagation; mathematical model; meteorological studies; radiowave propagation; rain attenuation; raindrop size distribution; tropical stations;
fLanguage
English
Journal_Title
Electronics Letters
Publisher
iet
ISSN
0013-5194
Type
jour
DOI
10.1049/el:19970561
Filename
592640
Link To Document